I have had 4 abnormal MRIs. They found white spots or lesions in my brain.They thought i had MS. I also had a lumbar puncture, evoked potential,and a full neck and spine MRI which all came back negative for lesions and MS. Thats what I was told by my neurologist. I do also have Migraines, high blood pressure, Diabetes type 2 , Hypothyroidism, Fibromyalgia, and severe feet pain, and probably some nuropathy in my legs and feet. I have lots of memory loss, short term specially. I have trouble making everyday simple decisions, my speech is affected. I am fatigued constantly, tired all the time, and am afraid to go out alone. I have fallen down a couple times, but not recently. My quality of life is not good for being only 47 yrs. old. I have been told that some of the lesions or white spots have gone and some new ones have come. And I have been told that the spots are still there too. I have also been told that I do not have any autoimmune diseases. I feel like i am going crazy! What could possible be worng with me? Could I still have MS? Or maybe something else? I have had so many tests done and no one seems to know what wrong with me! Can you help me???
Hi, I am new to this site. How long have you been having migraines. Do you have a family history or migraines. I have migraine with aura and have a family history of it. Our family also has white matter on our brain. I am not a doctor but our diagnosis is called CADASIL. Who is your neurologist and where are you from, maybe I can help you!
Hi Carla, I am new to this site too. I have been having migraines for many, many years. Since I can remember when. My Dad also suffered from severe migraines. And he died when I was 17 yrs. old from a brain anurism. But he was also an alchoholic.I think migraines run on my Dads side of the family. I know high blood pressure does, I have that too. Sometimes I get migrainies that last for days and days. And sometimes I have to go to the hospital or the doctor to get rid of them. I take Topamx for them too. And that seems to help allot. But there are allot of side affects with that medication too. I am from New Mexico, the desert southwest. And my neurologist wants me to go to this hospital in Albuquerque, New Mexico, that is a teaching hospital, where there is a team of doctors that can do further testing and exploring on me I guess. Some scientist he says. I have has so many tests done. I am tired, know what I mean. My neurologist says he doesnt know why the white spots are there. But he thinks they are caused from my diabetes and high blood pressure.
Hi, I just found you response, did any of the doctors ever mention the word Cadasil, look up this disease on the internet and tell the doctor of this disease, i am sure he never heard of it. Let me know what you think
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.